# SDR CALA2009032900168

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 34,222 hours, 11,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A61663
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON LOWER AFT SIDE OF L-2 DOOR, L= 3.25", W=2.4", Y=0.122".  INSTALLED REPAIR DOUBLER ON L-2 LOWER AFT SIDE, RESTORED AIRCRAFT EXTERIOR IN REPAIRED AREA REF SRM 52-00-01.
